Sample Covariance Shrinkage for High Dimensional Dependent Dat. / Sancetta, Alessio.

In: Journal of Multivariate Analysis, Vol. 99, 2008, p. 949-967.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Sample Covariance Shrinkage for High Dimensional Dependent Dat. / Sancetta, Alessio.

In: Journal of Multivariate Analysis, Vol. 99, 2008, p. 949-967.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Sancetta, Alessio. / Sample Covariance Shrinkage for High Dimensional Dependent Dat. In: Journal of Multivariate Analysis. 2008 ; Vol. 99. pp. 949-967.

BibTeX

@article{4493cc2153a64611b8709b9c83f760cf,
title = "Sample Covariance Shrinkage for High Dimensional Dependent Dat",
author = "Alessio Sancetta",
year = "2008",
doi = "10.1016/j.jmva.2007.06.004",
language = "English",
volume = "99",
pages = "949--967",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - Sample Covariance Shrinkage for High Dimensional Dependent Dat

AU - Sancetta, Alessio

PY - 2008

Y1 - 2008

U2 - 10.1016/j.jmva.2007.06.004

DO - 10.1016/j.jmva.2007.06.004

M3 - Article

VL - 99

SP - 949

EP - 967

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

ER -